# SDR SWAA2019052032838

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 60,078 hours, 35,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C168209
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT BAR SLIDE OUT OF ADJUST.  ADJUSTED GIRT BAR HOLDER PER SIP AND AMM.
